# SDR AALA20072159

- Difficulty date: November 5, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pseu
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

JFK INFLIGHT T2/05NOV - DURING INITIAL APPROACH CREW RECEIVED LEADING EDGE SLAT ASYMMETRY.  CAPTAIN EXECUTED A MISSED APPROACH AND LANDED ON SECOND APPROACH WITHOUT INCIDENT.  AIRCRAFT TAXIED TO GATE.  FOUND PROXIMITY SENSOR ELECTRONICS UNIT CARD FAULTED.  REPLACED PROXIMITY SENSOR ELECTRONICS UNIT CARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
